# SDR 97ZZZX2904

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N16917
- Make and model: Bell 206B-3
- Aircraft serial: 2303
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 6894171
- Condition: Cracked
- Location: Engine
- Part time: 7,850 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENGINE GEARBOX CRACKED AT TOP MOUNTING LOCATION FOR COMPRESSOR.  NO ABNORMAL VIBRATIONS OR CIRCUMSTANCES LED TO FINDING CRACK.
